Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 24, 2009, 7:50 AM MST. It took effect at Feb 24, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2009, 7:50 AM MST (14:50 UTC)
- In effect from
- Feb 24, 2009, 11:00 AM MST
- Expired
- Feb 24, 2009, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 241450 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 750 AM MST TUE FEB 24 2009 ...RED FLAG WARNING LATE THIS MORNING THROUGH AFTERNOON FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS...AND SOUTHERN PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .VERY DRY CONDITIONS WITH TEMPERATURES 10 TO 20 DEGREES ABOVE NORMAL ARE EXPECTED AGAIN TODAY AND WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAINS. STRONG WEST WINDS ALOFT WILL MIX DOWN TO THE SURFACE FROM LATE MORNING THROUGH AFTERNOON WITH SPEEDS REACHING 20 TO 30 MPH AND GUSTS NEAR 40 MPH. A RED FLAG WARNING IS NOW IN EFFECT FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK...AS WELL AS THE EAST CENTRAL PLAINS. ADDITIONALLY...A FIRE WEATHER WATCH IS IN EFFECT ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS EASTWARD TO AMISTAD ON WEDNESDAY AFTERNOON. THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN TO THE SAME AREAS ON THURSDAY. NMZ103-104-250100- /O.CAN.KABQ.FW.A.0007.090224T1800Z-090225T0100Z/ /O.NEW.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 750 AM MST TUE FEB 24 2009 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON BELOW SIGNIFICANT SNOW PACK ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS EASTWARD TO AMISTAD FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ107-108-250100- /O.UPG.KABQ.FW.A.0007.090224T1800Z-090225T0100Z/ /O.NEW.KABQ.FW.W.0009.090224T1800Z-090225T0100Z/ /O.NEW.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 750 AM MST TUE FEB 24 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON IN THE SAME AREAS FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 44
1 follow-up statement
000 WWUS85 KABQ 250107 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MST TUE FEB 24 2009 ...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE SANDIA-MANZANO AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS...AND SOUTHERN PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .VERY DRY CONDITIONS WITH TEMPERATURES 10 TO 20 DEGREES ABOVE NORMAL ARE EXPECTED AGAIN ON WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAINS. STRONG WEST WINDS ALOFT WILL MIX DOWN TO THE SURFACE DURING THE AFTERNOON HOURS. WIND SPEEDS MAY REACH 15 TO 25 MPH WITH GUSTS NEAR 35 MPH. A FIRE WEATHER WATCH REMAINS IN EFFECT ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS EASTWARD TO AMISTAD ON WEDNESDAY AFTERNOON. THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN TO THE SAME AREAS ON THURSDAY. NMZ107-108-251500- /O.EXP.KABQ.FW.W.0009.000000T0000Z-090225T0100Z/ /O.CON.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 607 PM MST TUE FEB 24 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103-104-251500- /O.CON.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 607 PM MST TUE FEB 24 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 24, 3:00 AM MST, 4 hours 50 minutes earlier.
Area forecast discussion, Feb 24, 3:00 AM MST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST TUE FEB 24 2009 .DISCUSSION... CURRENTLY...BROADLY ZONAL FLOW ALOFT ACROSS NEW MEXICO BETWEEN RIDGE CORE OVER SOUTHERN TIP OF BAJA CALIFORNIA...AND POSITIVELY TILTED TROUGH FROM THE CANADIAN ARCTIC TO THE PACIFIC NORTHWEST AND ON INTO THE NORTHERN PACIFIC. ZONAL FLOW ALOFT SETS UP CLINIC IN LEE SIDE TROUGH DEVELOPMENT...WITH PERSISTENT SURFACE TROUGH PARKED OVER THE TEXAS PANHANDLE CONTINUING TO SET THE FIRE WEATHER AGENDA THROUGH THE UPCOMING WORK WEEK. HIGH PRESSURE PARKED OVER THE FOUR CORNERS COMBINED WITH THE PANHANDLE TROUGH PROVIDING DYNAMIC SLIDE FOR WEAK IMPULSES OF SOMEWHAT COOLER AIR TO BREAK UP CURRENT ROUND OF NEAR RECORD WARMTH ACROSS THE STATE...INCLUDING A TIED RECORD HIGH AT CLAYTON ON MONDAY...WITH MORE LOCATIONS REWRITING THE RECORD BOOK ON TAP FOR TODAY. MODELS...SHOWING GOOD CONSENSUS THROUGH THE WEEKEND INTO NEXT WEEK...AND THIS SOLUTION MAINTAINS NEAR ZONAL FLOW ACROSS NEW MEXICO THROUGH THE WORK WEEK...WITH RIDGE BUILDING NORTHWARD FROM CENTRAL MEXICO ACROSS ARIZONA TO SOUTHERN BRITISH COLUMBIA DURING THE WEEKEND AHEAD OF CLOSED OFF EAST PACIFIC SYSTEM OFF THE OREGON COAST. RIDGE WILL TRANSLATE EASTWARD ACROSS NEW MEXICO EARLY NEXT WORK WEEK. GAME BECOMES THE TIMING OF COOL FRONTS...WITH THE FIRST DUE WEDNESDAY EVENING INTO THURSDAY. CHIEF IMPACT WILL BE QUICK WIND BOOST AND LEVELING OF TEMPERATURE TRENDS. NEXT FRONT WILL SPILL SOUTHWARD OVER THE EASTERN END OF THE STATE THURSDAY NIGHT INTO FRIDAY AND WASH OUT RAPIDLY DURING THE DAY. WEEKEND FRONT WILL PLUNGE SOUTHWARD SATURDAY NIGHT INTO SUNDAY...AGAIN WITH WIND SPEED UPTICK AND A MODEST TAPERING OF A NEARLY UNBROKEN RUN OF ABOVE NORMAL TEMPERATURES. SHORT TERM...TODAY THROUGH FRIDAY...QUICK BLIP IN THE FLOW ALOFT ENOUGH TO TOUCH OFF A SHOWER OR TWO OVER THE COLORADO BORDER TO START THE DAY...BUT THESE WILL MOVE EASTWARD OUT OF THE FORECAST AREA AND DISSIPATE IN SHORT ORDER. SUNSHINE TREND WELL UNDERWAY BY NOON TODAY...WITH AN AFTERNOON OF RECORD HIGH TEMPERATURES IN THE CARDS. GUSTY WINDS DEVELOPING ONCE AGAIN FROM CENTRAL MOUNTAINS ACROSS THE EASTERN PLAINS TO THE TEXAS LINE...MAINLY ALONG AND SOUTH OF INTERSTATE 40...AND SINGLE DIGIT AND LOW TEEN HUMIDITIES WILL PUT THE RED FLAGS OUT ONCE AGAIN FOR THESE AREAS THIS AFTERNOON. INTO WEDNESDAY...CONTINUED DRY AND WARM CONDITIONS...WITH WEAK COOL FRONT DROPPING SOUTHWARD ACROSS THE STATE EARLY TO LEVEL OFF ROUND OF ABOVE NORMAL TEMPERATURES. SOME WIND SPEED BOOSTS WITH CONTINUED DRY CONDITIONS WILL EXPAND FIRE WEATHER WOE INTO SOUTHERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS FOR THE DAY...AND FIRE WEATHER WATCH WILL BE ISSUED WITH MORNING PACKAGE. INTO THURSDAY...NEXT COOL FRONT DROPPING SOUTHWARD ACROSS THE STATE WITH SURFACE LOW SHIFTING EASTWARD INTO WESTERN OKLAHOMA. WIND SPEED BOOSTS AS FRONT SLIDES THROUGH WILL SET STAGE FOR ANOTHER CENTRAL MOUNTAINS TO TEXAS LINE CRITICAL FIRE WEATHER DAY AS TEMPERATURES REMAIN WELL ABOVE NORMAL AND HUMIDITIES CHANGE LITTLE OUT OF THE SINGLE DIGITS. INTO FRIDAY...FIRST SIGNS OF THE WEEKEND RIDGE BUCKLING FLOW ALOFT...AND VEERING WINDS TO NORTHWEST. DYNAMICS WILL SHIFT POSITION OF SURFACE LOW OUT OF OKLAHOMA WEST INTO EASTERN NEW MEXICO AND MOISTURE CONVERGENCE COUPLED WITH DYNAMICS ALOFT MAY BE ENOUGH TO SQUEEZE OUT SOME ISOLATED SHOWERS OVER THE EASTERN PLAINS CLOSE TO THE TEXAS BORDER. SOME COOLER TEMPERATURES WILL ALSO HELP MOVE MINIMUM HUMIDITIES UPWARDS FOR SOME AREAL RESPITE FROM ONGOING CRITICAL FIRE WEATHER PATTERN. LONGER TERM...WEEKEND THROUGH TUESDAY...RIDGE BUILDING NORTHWARD OVER ARIZONA WILL KEEP FLOW NORTHWEST OVER THE STATE ON SATURDAY...WITH SURFACE TROUGH BROADENING OVER EASTERN NEW MEXICO. SOUTHWARD DROPPING COLD FRONT SATURDAY NIGHT WITH REINFORCING SHOT ON SUNDAY OVER EASTERN END OF THE STATE WILL PUT SOME GUSTY NORTH WINDS OVER THE NORTHEAST AND EASTERN PLAINS. COOLER TEMPERATURES AND HIGHER HUMIDITIES WILL HELP MINIMIZE EXPOSURE TO FURTHER CRITICAL FIRE WEATHER. BREEZY SOUTHWEST WINDS WILL REDEVELOP ON MONDAY...AS RIDGE AXIS SLIDES TO EASTERN END OF THE STATE...AND SURFACE TROUGH DEEPENS RAPIDLY FROM EASTERN COLORADO ACROSS EASTERN NEW MEXICO TO NORTHERN CHIHUAHUA STATE. WIND SPEEDS INCREASE ANOTHER NOTCH ON TUESDAY...AS MAJOR STORM SYSTEM MOVING THROUGH INTERMOUNTAIN REGION AND CENTRAL ROCKIES CIRCULATES STRONG SOUTHWEST WINDS ALOFT OVER NEW MEXICO FOR A WINDY LEAD UP TO THE MIDDLE OF NEXT WEEK. SHY SHY && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS TODAY. WE HAVE LOWER CONFIDENCE IN THE WIND DIRECTION FORECAST FROM THE EAST SLOPES OF THE SANGRES ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS TODAY...WHERE DIRECTIONS COULD VARY CONSIDERABLY FROM HOUR TO HOUR AS A SURFACE LOW MIGRATES SOUTHEASTWARD FROM NE NM INTO TX. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44 && .FIRE WEATHER... WITHIN ZONAL FLOW ALOFT A BROAD AND DIFFUSE POLAR JET STREAM WILL CONTINUE TO CROSS NM THROUGH THURSDAY BEFORE RELAXING A BIT ON FRIDAY...RESULTING IN BREEZY TO WINDY AFTERNOONS MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN UNTIL THEN. SINCE THE UPPER LEVEL TROUGH THAT TAPPED ELEVATED SUBTROPICAL MOISTURE YESTERDAY HAS EXITED EAST...CLOUD COVER IS ALSO EXPECTED TO DECREASE FOR THE REMAINDER OF THE WEEK...ENABLING CRITICALLY LOW MINIMUM HUMIDITIES ALONG AND SOUTH OF THE I-40 CORRIDOR DAILY IN THE RIO GRANDE VALLEY AND EASTWARD. SINCE HUMIDITIES FURTHER NORTH ARE EXPECTED TO BE HIGHER..AND A SURFACE LOW IN THE NORTHEAST SHOULD KEEP SURFACE WINDS WEAKER...WITH THIS MORNINGS FORECAST PACKAGE WE WILL CANCEL THE FIRE WEATHER WATCH THAT HAS BEEN IN EFFECT FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. WE WILL ALSO UPGRADE TO A RED FLAG WARNING BELOW SIGNIFICANT SNOWPACK IN THE SANDIA/MANZANO AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS FOR THIS AFTERNOON DUE TO THE STRONGER WINDS AND LOWER HUMIDITIES THERE. HOWEVER...PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS EASTWARD TO AMISTAD SHOULD ANTICIPATE AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...WHICH IS NOT A LONG ENOUGH TIME PERIOD TO WARRANT A RED FLAG WARNING. WITH THIS MORNINGS FORECAST WE WILL ALSO ISSUE A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON FOR THE SAME LOCATIONS IN TODAYS RED FLAG WARNING...AS WELL AS PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS TO AMISTAD. THE POTENTIAL EXISTS FOR MORE CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP IN THE SAME AREAS ON THURSDAY. A BACK DOOR COLD FRONT IS EXPECTED TO ENTER THE EAST ON THURSDAY NIGHT HELPING TO INCREASE HUMIDITIES AND DECREASE THE FIRE WEATHER THREAT FOR FRIDAY...ALONG WITH THE WEAKER WINDS ALOFT. THE WEAKENED AHEAD MAY ALSO BRING A BREAK FROM WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS...BUT THE BEGINNING OF THE NEXT WORK WEEK LOOKS WINDIER AND DRY AGAIN. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 34 65 34 / 5 0 10 0 GALLUP.......................... 65 32 65 27 / 0 0 0 0 GRANTS.......................... 67 29 69 28 / 0 0 0 0 GLENWOOD........................ 76 42 75 40 / 0 0 0 0 CHAMA........................... 54 23 55 22 / 5 0 10 5 LOS ALAMOS...................... 60 34 63 32 / 0 0 0 0 RED RIVER....................... 51 23 52 23 / 0 0 5 0 TAOS............................ 61 27 62 28 / 5 0 0 0 SANTA FE........................ 65 34 67 34 / 0 0 0 0 SANTA FE AIRPORT................ 67 35 68 35 / 0 0 0 0 ESPANOLA........................ 69 30 70 31 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 72 42 73 41 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 73 38 73 35 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 69 40 70 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 72 41 73 40 / 0 0 0 0 SOCORRO......................... 77 39 79 36 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 62 35 64 33 / 0 0 0 0 MORIARTY/ESTANCIA............... 68 31 71 32 / 0 0 0 0 CARRIZOZO....................... 75 42 76 40 / 0 0 0 0 RUIDOSO......................... 68 40 69 39 / 0 0 0 0 RATON........................... 69 30 68 30 / 0 0 0 0 LAS VEGAS....................... 68 35 68 36 / 0 0 0 0 ROY............................. 67 35 68 36 / 0 0 0 0 CLAYTON......................... 72 39 70 37 / 0 0 0 0 SANTA ROSA...................... 78 38 79 38 / 0 0 0 0 TUCUMCARI....................... 79 40 80 42 / 0 0 0 0 FORT SUMNER..................... 80 41 82 41 / 0 0 0 0 CLOVIS.......................... 80 42 79 42 / 0 0 0 0 PORTALES........................ 80 41 80 43 / 0 0 0 0 ROSWELL......................... 87 45 86 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ107-108. FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ103-104-107-108. && SHY/44
Hazardous weather outlook, Feb 24, 5:43 AM MST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 AM MST TUE FEB 24 2009 NMZ001>021-026-251300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 543 AM MST TUE FEB 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE SANDIA-MANZANO AND GALLINAS MOUNTAINS AND EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE SANDIA-MANZANO AND GALLINAS MOUNTAINS AND EASTERN PLAINS ON WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR MONDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...STRONG WEST WINDS WILL DEVELOP OVER THE EAST CENTRAL PLAINS ALONG THE INTERSTATE 40 CORRIDOR ACROSS TORRANCE AND WESTERN GUADALUPE COUNTIES WITH GUSTS TO 50 MPH POSSIBLE IN THE AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES ARE ALSO EXPECTED OVER THE SANDIA-MANZANO AND GALLINAS MOUNTAINS AND EASTERN PLAINS IN THE AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN THE CENTRAL MOUNTAINS AND EASTERN PLAINS ARE ENCOURAGED TO REPORT WILDFIRE BREAKOUT THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:50 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.